# SDR SWIA202266589

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 44,156 hours, 37,761 cycles
- System (JASC): 2613 · Overheat Detection
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

UPON STARTING THE APU, WE RECEIVED APU OVERTEMP WARNING MESSAGE FOLLOWED BY APU FIRE FAIL CAUTION MESSAGE.   (FLIGHT #5130 FILED CLOSED)   PERFORMED OPS CHECK OF APU IN REFERENCE TO AMM 49-10-00 AND OPS CHECK OF APU FIRE DETECTION IN REFERENCE TO AMM 26-12-00. NO FAULTS FOUND. APU OPERATES NORMALLY.
